By Topic

Poissonian statistics of excitonic complexes in quantum dots

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

7 Author(s)
Abbarchi, M. ; National Institute for Materials Science, 1-1 Namiki, Tsukuba 305-0044, Japan ; Mastrandrea, C. ; Kuroda, T. ; Mano, T.
more authors

Your organization might have access to this article on the publisher's site. To check, click on this link: 

We report a detailed experimental investigation of the power dependence of excitonic complexes (neutral exciton, neutral biexciton, and charged exciton) confined in single self-assembled GaAs/AlGaAs strain-free quantum dots grown by droplet epitaxy. By using the random population theory we show that, under stationary excitation, the power dependence of the excitonic complexes precisely follows the Poissonian statistics. This result allows us to determine with great accuracy the state filling condition of the quantum dots (QDs) and therefore to estimate the capture volume of the QDs.

Published in:

Journal of Applied Physics  (Volume:106 ,  Issue: 5 )